# SDR HEEA955067

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6400 · Tail Rotor System
- Part: Fitting Assy
- Part number: 222035168101
- Condition: Rivets Loose
- Location: T/R
- Part time: 2,042 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GUARD FWD FITTING P/N 222-035-168-101 HAS SEVERAL WORKING RIVETS.  THE TOP CLIP P/N 222-035-167-117 IS CRACKED IN RADIUS.  THE DOUBLER P/N 222-035-167-115 IS ALSO CRACKED IN RADIUS. REPAIRED BY PHI.
